# SDR 20010122CW001

- Difficulty date: January 1, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N401PW
- Make and model: Cessna 401
- Aircraft serial: 4010269
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 501500610
- Condition: Cracked
- Location: Rt Rudder Cbl
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE ATTACH ARM FAILED AT WELD.  MOST LIKELY CRACKED DURING TOWING OPERATION DUE TO OVERSTEERING TURN LIMITS.
